Poorly place eye filler
This needs to be removed with hyaluronidase. The bruising has left hemosiderin deposits and needs lasers and topicals to improve. It has nothing to do with Silk or cannulas. It has all to do with the poor injection by the doctor. I would seek another opinion. Things shouldn't have been left this long without treatment.
It's not the filler, it's the technique
It's hard to know where exactly your surgeon placed the filler. The sensation of the needle hitting a wall makes it sound like the surgeon was making sure the filler was being placed along the bone, which is good when injecting the tear trough. If it was truly a struggle, that can cause bruising of the area, and the undereye can show prolonged bruising in some patients. Some surgeons use a blunt tip cannula to inject instead of a needle, in hopes to minimize bruising. Your description suggests you had bruising nonetheless, and longlasting pigment issues. (Was this brown color present before the fillers?) Lasers can help and typically take a series of sessions. There are also topical creams that can help, typically with Vit K. It sounds like you are doing both of these. Also, the photos showing little bumps and redness along the tear trough- were these photos from the day of injection? If so, this is normal for right after injection, as the areas of the needle pokes can get swollen. If it still looks like this 8 months post-injection, that is not normal. If there is any filler left in those spots, it can be dissolved using hyaluronidase. The person who best knows where your filler was placed is your original surgeon, so it may be a good idea to start with a followup visit. In cases of filler correction it is helpful to dissolve incorrectly placed filler first, and then injecting it in the proper location once you see what you are working with. Restylane Silk itself is a great filler, but like all fillers, the results depend on the injection technique. If you don't feel comfortable seeing the same surgeon, please see a board certified plastic surgeon or dermatologist with experience doing fillers and filler correction.
I think it's filler material too superficially injected. It can be dissolved with an enzyme injection or possibly directly excised. See an experienced plastic surgeon for a second opinion.
Warmest regards, Dr. Aldo